# SDR AALA202512029294

- Difficulty date: December 1, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 35,944 hours, 15,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN ON DANGLING OVER ROW 16. REATTACHED AND SECURED OVERHEAD EMERGENCY EXIT SIGN. PER AMM 25-63-00. OPERATIONAL CHECK GOOD.
